How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am taking 20mg of PRILOSEC after having an Endoscope last

Customer Question

I am taking 20mg of PRILOSEC after having an Endoscope last week and finding a 2cm hiatal hernia. I am experiencing diararria and inflamed facial skin. This past Monday I had to have a scan as a 6 month follow up to having had bladder cancer in 2011.
JA: Are you keeping a personal medical record while dealing with this?
Customer: Yes
JA: Anything else in your medical history you think the doctor should know?
Customer: Last Monday I had to have a 6 monthly scan as a follow up to my having had Bladder Cancer. it was successful and I am cleared for a full year. I had to drink 2 pints of a special liquid and was injected with iodine could have an effect on my skin problem?
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Basu replied 2 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Did these symptoms start after you started taking prilosec?

Customer: replied 2 months ago.
Expert:  Dr Basu replied 2 months ago.

Prilosec is known to cause diarrhea and facial skin inflammation as side effects.
Hence you should discontinue prilosec.
Since you do not have any stomach ulcer, you do not really need prilosec.
Ranitidine can be taken as substitute.

Please discuss with your doctor also.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-dr-basu/